# SDR IPXA10M58146

- Difficulty date: January 12, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY SLIDE PRESS TO TEST WILL NOT ILLUMINATE.  R&R BULBS & RESET SUPPLY BATTERY - OPS CHECKED OK PER MM 25-61-04-4. DEFERRAL CLEARED AND C/W DMP PROCEDURES. OK TO RETURN SYSTEM TO NORMAL OPERATION.
